# SDR 95ZZZX2706

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9670D
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670214
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40120
- Condition: Failed
- Location: Inbd Half
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NOISE SOUNDED LIKE WHEEL BEARING WAS FAILING ON LANDING.  UPON INVESTIGATION OF PROBLEM, FOUND INBOARD WHEEL HALF HAD FAILED.  A 4 INCH PART OF WHEEL HAD BROKEN AWAY FROM WHEEL AND WAS HITTING BRAKE CALIPER.
